Mesalazine- Doctor please help me.
Jun 11, 2008
Dear Doctor. Plese remember to answer my question about mesalazine, maybe tomorrow or another day. I'm waiting. I'm so frightened because I'm pregnant. I can't eat , I can't sleep. :( I don't have money for donation because I'm young student and I don't work. Kind regards.
Dear Doctor. I know that you are very busy,many pople write here. I've read all forum but I haven't found informations about Salofalk. Would it dealy seroconversion?I wrote two messages about it 2 and three days ago. Please help me :( I'm very tired and cry all the time :( I'm not American so my english isn't very well. Sorry for mistakes.You can also write on my e-mail address. Thank you.
Response from Dr. Frascino
Mesalazine is an anti-inflammatory drug used to treat inflammation of the gastrointestinal tract (Crohn's disease, ulcerative colitis, etc.) It will not alter your ability to make anti-HIV antibodies, the duration of the HIV window period or the accuracy of HIV-related tests.
Why are you crying all the time??? Perhaps you should talk to your doctor about feeling so exhausted and sad. You could be suffering from depression, a very treatable condition.
Good luck. Hope your smile returns soon.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
- Can You Get HIV From A Dog Licking Your Vagina?
- Finger Wound Comes In Contact With Vaginal Fluid
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.